# SDR CALA9800897

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69351
- Make and model: Boeing 7373T0
- Aircraft serial: 23589
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK COMING FROM CUTOUT FOR PANEL 5724 ON INBOARD SKIN OF NR 1 ENGINE PYLON.  REPAIRED IAW ECRA 5430-01204.
